# SDR DHL2003804559

- Difficulty date: March 7, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 57025792
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL / INSTALLATION OF THE RT ELEVATOR GEAR TAB DUE TO DELAMINATION ON UPPER SKIN.  R & R RT ELEVATOR GEAR TAB IAW MM 27-30-3 PG. 201-206 REFER TO N/R 0607 FOR OPS CHECK.
